Properties of border states of transient chaos

A. Németh, P. Szépfalusy

Research output: Article

13 Citations (Scopus)


Transient chaos with absolutely continuous conditionally invariant measure is studied, and a general solution of the Frobenius-Perron equation is presented for complete one-dimensional maps. In particular, properties of borderline situations exhibiting phase transitions within the framework of thermodynamical formalism are investigated.

Original languageEnglish
Pages (from-to)1544-1549
Number of pages6
JournalPhysical Review E
Issue number2
Publication statusPublished - jan. 1 1995


ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Statistics and Probability
  • Condensed Matter Physics

Cite this